# SDR CALA0300342

- Difficulty date: June 27, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 54,249 hours, 28,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Bs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON GALLEY TRACK BETWEEN BS 277 AND 294, RBL 44.  THE GALLEY TRACK WAS REMOVED AND REPLACED IAW SRM 51-10-2.
